فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:1 Issue: 2, 2015
  • Volume:1 Issue: 2, 2015
  • تاریخ انتشار: 1394/01/15
  • تعداد عناوین: 8
|
  • Arash Ghaani Farashahi*, Mozhgan Mohammad, Pour Pages 1-17
    The article introduces cyclic dilation groups and finite affine groups for prime integers, and as an application of this theory it presents a unified group theoretical approach for the cyclic wavelet transform (CWT) of prime dimensional periodic signals.phrases.
    Keywords: Cyclic wavelet transform (CWT), Finite ane group, Prime integer, Digital signal processing
  • Migdad Ismailov*, Afet Jabrailova Pages 19-20
    The generalization of p-frame in Banach spaces is considered in this paper. The concepts of an X -frame and a system conjugate to X -frame were introduced. Analogues of the results on the existence of conjugate system were obtained. The stability of X ̃-frame having a conjugate system is studied.
    Keywords: ds, phrases. p, frames, ~X, frames, Conjugate systems to ~X
  • Mehdi Hassani* Pages 31-37
    The asymptotic behaviour of the sequence with general term Pn = (φ(1) + φ(2) + _ _ _ + φ(n))/(1 + 2 + _ _ _ + n), is studied which appears in the studying of coprime integers, and an explicit bound for the difference P_n-6⁄π^2 is found.
    Keywords: rds, phrases. Euler function, Coprime integers, Asymptotic behaviour of the sequence
  • Fatemah Esmaeelzadeh*, Rajab Ali Kamyabi Gol, Reihaneh Raisi Tousi Pages 39-46
    Let ϖ be a representation of the homogeneous space G/H, where G be a locally compact group and H be a compact subgroup of G. For an admissible wavelet ζ for ϖ and ψ∈L^p (G/H) 1≤p<∞, we determine a class of bounded compact operators which are related to continuous wavelet transforms on homogeneous spaces and they are called localization operators.
    Keywords: Homogenous space, Square integrable representation, Ad, missible wavelet, Localization operator
  • Mohammad Mehdizadeh Khalsaraei*, Fayyaz Khodadost Pages 47-54
    In this paper, the reorganization of the denominator of the discrete derivative and nonlocal approximation of nonlinear terms are used in the design of nonstandard finite difference schemes (NSFDs). Numerical examples confirming the efficiency of schemes, for some differential equations are provided. In order to illustratethe accuracy of the new NSFDs, the numerical results are compared with standard methods.
    Keywords: Finite di erence, Nonstandard, Singular, Predator, prey model, Heat equation
  • Sinem TuGba SAhin Tekin*, Vadoud Najjari, H. Hasan OrkcU Pages 55-63
    There are several theorical results about order statistics and copulas in the literature that have been mentioned also by Nelsen [11]. The present study after reviewing some of these results, relies on simulation technique to investigate the mentioned results about order statistics and copulas. The study concentrates on two well known Archimedean Gumbel and Frank families in the case that marginal functions F(k) and G(k) have different distributions.
    Keywords: Copulas_Order statistics_Generating random variables_Goodness of t test
  • Hamid Reza Moradi* Pages 65-75
    The present paper introduces the notion of the complete fuzzy norm on a linear space. And, some relations between the fuzzy completeness and ordinary completeness on a linear space is considered, moreover a new form of fuzzy compact spaces, namely b-compact spaces and b-closed spaces are introduced. Some characterizations of their properties are obtained.
    Keywords: Fuzzy Set, Normed Space, Complete Set
  • Ali Haji-Badali*, Masoud Dehghan, Fereshteh Nourmohammadi Pages 77-90
    Commutative properties of four-dimensional generalized symmetric pseudo-Riemannian manifolds were considered. Specially, in this paper, we studied Skew-Tsankov and Jacobi-Tsankov conditions in 4-dimensional pseudo-Riemannian generalized symmetric manifolds.
    Keywords: Commutative manifold, Pseudo, Riemannian manifold, Cyclic parallel, Locally conformally at, Curvature operator